• May 27, 2016 News!The submission for Special Issue is officially open now!   [Click]
  • May 03, 2016 News!Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
  • Mar 17, 2017 News!Vol.9, No.2 has been published with online version. 13 peer reviewed articles from 4 specific areas are published in this issue.   [Click]
General Information
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2009 Vol.1(3): 310-317 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2009.V1.50

Secured Routing Scheme for Adhoc Networks

Ashwani Kush, P. Gupta and C. Jinshong. Hwang

Abstract—A recent trend in Ad Hoc network routing is the reactive on-demand philosophy where routes are established only when required. Most of the protocols in this category are not incorporating proper security features. The ad hoc environment is accessible to both legitimate network users and malicious attackers. It has been observed that different protocols need different strategies for security. The proposed scheme is intended to be incorporated on the Power Aware Virtual Node Routing Protocol to protect its routing strategy. The study will help in making protocol more robust against attacks and standardizing parameters for security in routing protocols.

Index Terms—Ad hoc networks, Routing protocols, Security, Secure PAVNR

Ashwani Kush is working as head of Dept Univ college Kurukshetra University India. He is member of IEEE, ACM, CSI, IACSIT.
P. Gupta is Professor in Comp sci and engg, with Indian Institute of Technology Kanpur, India.
C. Jinshong Hwang is Professor computer science, with Texas state University USA.


Cite: Ashwani Kush, P. Gupta and C. Jinshong. Hwang, "Secured Routing Scheme for Adhoc Networks," International Journal of Computer Theory and Engineering vol. 1, no. 3, pp. 310-317, 2009.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com